Makale
Tam Makale
Uluslararası
2016
NEW INEQUALITIES OF TILE HERMI, HADAMARD TYPE FOR n-TIME DIFFERENTIABLE FUNCTIONS WHICH ARE QUASICONVEX
JOURNAL OF MATHEMATICAL INEQUALITIES
Cilt 10 · Sayı 3 · ss. 703–711 · 01.09.2016
Özet
In this paper, by using an integral identity and the Holder integral inequality we establish several new inequalities for n-timc differentiable mappings that arc connected with the Hermite-Hadamard inequality.
Atıf için künye
Yıldız, Ç. (2016). NEW INEQUALITIES OF TILE HERMI, HADAMARD TYPE FOR n-TIME DIFFERENTIABLE FUNCTIONS WHICH ARE QUASICONVEX. JOURNAL OF MATHEMATICAL INEQUALITIES, 10(3), 703–711. https://doi.org/10.7153/jmi-10-57
BibTeX
@article{yildiz2016-146777,
author = {Yıldız, Çetin},
title = {NEW INEQUALITIES OF TILE HERMI, HADAMARD TYPE FOR n-TIME DIFFERENTIABLE FUNCTIONS WHICH ARE QUASICONVEX},
journal = {JOURNAL OF MATHEMATICAL INEQUALITIES},
year = {2016},
volume = {10},
number = {3},
pages = {703--711},
issn = {1846-579X},
doi = {10.7153/jmi-10-57},
url = {https://akademik.atauni.edu.tr/yayinlar/146777-new-inequalities-of-tile-hermi-hadamard-type-for-n-time-differentiable-functions}
}